MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ; ELECTRODES

BIO-DETEK INCORPORATED PRO PADZ; ELECTRODES
Model Number 8900-4006
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), a spark was emitted from the pads.Complainant indicated that the patient sustained minor skin burns.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections 3a and b5.Two sets of pro-padz electrodes lot# 0426 were returned for evaluation.One set was received without packaging and the padz were adhered inside a plastic bag, while the second set was returned in opened packaging with the pads stuck together face to face.Evaluation of the first set identified remnants of unshaven hair, which may indicate poor coupling between the electrodes and the patient's skin.Poor coupling may contribute to sparking or arching during therapy delivery.No odor, burns, or other anomalies were observed.Proper skin preparation in accordance with the ifu, reduces poor coupling.Evaluation and continuity testing of both sets of electrodes revealed no functional discrepancies, and both passed continuity testing from the connector to the tins.The electrodes were scrapped following evaluation.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), a spark was emitted from the pads.Complainant indicated that the patient sustained minor skin burns.

Brand Name
PRO PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key24746833
Report Number1218058-2026-00046
Device Sequence Number15782571
Product Code MKJ
UDI-Device Identifier00847946016661
UDI-Public(01)00847946016661(17)280124(10)0426
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-4006
Device Lot Number0426
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale